# SDR ASAA2019020828138

- Difficulty date: February 8, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 24,745 hours, 8,131 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 69373203104
- Part serial: F07235
- Condition: Broken
- Location: Cockpit
- Part time: 24,744 hours, 8,129 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLIGHT SELECTED WING ANTI-ICE AND SWITCH WAS BROKEN. GROUNDED - YES. REPLACED ENGINE AND WING ANTI-ICE PNL, REF AMM 30-11-41. INSTALLATION TEST NML PER SAME.
